| Catalog Number |
2C8671 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event date: this event occurred during unspecified date of (b)(6) 2022 ("one week ago").Device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system extension set leaked from the injection port.The issue was identified during a patient infusion in the cancer center; further described as ¿noted during the ns (normal saline) flush prior to chemotherapy administration¿.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
D4: lot #: ¿r21i06086¿, previously ¿asku¿.D4: udi # ¿(b)(4)¿, previously submitted as ¿ni¿.H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.All components were correctly placed and according to specifications.Functional testing was performed including clear passage and pressure testing; and the results were satisfactory.Additional priming was performed, and no issue noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.